# SDR AC2A108368

- Difficulty date: February 12, 2006
- Submitted: September 11, 2006
- Operation: Air carrier
- Aircraft: N427GT
- Make and model: Bell 427
- Aircraft serial: 56044
- Aircraft time: 1,120 hours
- Engine: Pwc PW207D
- System (JASC): 6321 · Main Rotor Brake
- Part: Puck
- Part number: D01861
- Condition: Chipped
- Location: Rotor Brake
- Part time: 1,121 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING AN INSPECTION THEY FOUND THE ROTOR BRAKE PUCK CHIPPED/ THE CALIPER WAS REPLACED.
